Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I got red urine after few tequila shots and red drug

Hi Doc!i went to a pub last friday and out of sheer excitement being offered a free tequilla shot by a famous DJ I consumed it.After some 15-20 mins I was lying on the speakers head down and slept off. I dint drink much. I puked many times and it was reddish in color. Wen i passed urine it was also reddish. I was completely out of my senses that I couldnt walk on my own and had to be carried back home.Please advise.
Asked On : Sun, 10 Jul 2011
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It would have been good if you were taken to hospital and got a stomach wash done because added ingredients in the tequilla could have caused renal dysfunction and bleeding. If you have any problems like blurred vision, weakness, abdominal pain, please go to the ER immediately for antidote after they get a toxin screen done on your blood.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor